Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Lightning Struck Itself

Member
  • Posts

    13
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Day 21? Three weeks on Accutane now. The dryness of lips is bad. I have to use the lip balm every half hour. Similarly the dry flaky skin around my chin and mouth needs moisturising every 2 hours or so, and stings like hell when I put the moisturiser on. My nose needs moisturising every few hours as well or its completely dry. I want all this to be over soon, or at least to have my skin show signs of improvement.
  2. Day 17 (I think) Wow, haven't updated this for a week. Time flies when you're not having fun! I knew accutane would make things worse before they get better. I don't know if I can be and look any worse, so hopefully a positive change isn't far off. My skin is so dry on and around my lips that if I don't use any products on them for an hour the skin gets dry and peeling, looking like dried salt around and on my lips. Nice. I've developed a few new whiteheads since last time, though a few exis
  3. Hi, I hope Accutane works for you. It sounds like you have a strong belief and willpower to undertake this course, and are well-prepared. I've been on Accutane for 13 days now (I think anyway! I lose count. Since Saturday the 13th September anyway) and was almost relieved when I got the side effects, as I knew it meant the pills were having some effect on me. I hope you don't get too disheartened by them when you get them, and try to keep the end goal of clearer skin in mind. Good luck x
  4. Sorry to hear about the lasting side-effects of Accutane, but it's inspiring to read of how it's changed you for the better and made your life easier to live. Thanks for sharing.
  5. Day 10 Things are certainly progressing. Two new whiteheads since last update, both of which hurt and one bled when I accidentally caught it. My skin's definitely drying out. My lips thankfully haven't got worse since last update, and the bits that wore off and were sore are healing. The few spots I had on my forehead are before starting the course are all but gone, as are a few that were around my jawline. The ones on the cheeks and chin remain, but look to be fading still. Blackheads continue
  6. Day 8 Three new whiteheads since day 6. Started to get back pain. Skin is flaky particularly on chin and forehead. Lips cracked and sore, like they've been scratched with a knife. My skin feels dry and sore all the time. Not noticed any improvement yet.
  7. I've been on Roaccutane for 6 days and my eyes felt dry and a bit sore after the first few days. I don't really know what to recommend for that if it bothers you though. I agree with you on your depression/low mood view, about how skin being clear would have the opposite effect. I've had my initial breakout and it didn't get me down, it was more a kind of cathartic happy feeling to know the tablets were working and having some effect on me. Good luck. x
  8. Day 6 Ok, yesterday I got 4 new whiteheads. Left jaw, right cheek, chin and forehead. Does that constitute and initial breakout? My skin doesn't feel that much different or dry or sore or anything. Blackheads on my nose seem to be fading actually. The existing acne hasn't altered or faded. As for side effects, my eyes feel pretty sore all the time and I'm needing a lot more sleep than usual. However, as I mentioned at the start of this diary I've got Chronic Fatigue Syndrome (which if you don'
  9. Thanks for your support in my log LSI! I can see you are new to the org. In that case I hope you have a fruitful experience here, it's a great place. Godspeed, Iliad

  10. I've just read your diary from start to finish. I'm glad things seem to be going well for you, and that the positive effects of accutane (your clear skin) are there to give you a reward of sorts for enduring the bad ones, like nosebleeds. Also, that scene where you sister said your skin was good in front of your friends at dinner made me do a lol (to use an internet slang expression) and I'm digging the Homer reference in the thread title.
  11. Thanks for the compliment. Until a few months ago, I'd say no, Roaccutane wasn't necessary. But it's the fact that nowadays when I get a spot it doesn't seem to go, it just seems to stay forever and then re-occur and bleeds. I've had the same red marks and acne on my cheek from my holiday photos in July as I do now in September, on the photos I posted in my last post. My dermatologist said this put me at risk of acne scarring, which I obviously wouldn't like. It's also not a nice feeling to wake
  12. MustangBlue, thanks for wishing me luck. I know what you mean about acne making it hard to be outgoing. It takes me a lot of effort to be sociable and resist the temptation to retreat into yourself and be quiet. It can be done, but it's hard. I wish you luck for starting college. Ok, to the diary... I got my prescription today. 2 months worth, after which I'm going back to see the dermatologist. I also have a blood test to do after one month. I'll be taking 2 20mg capsules a day, starting tomo
  13. I'm an 18 year old male that has had acne for most, if not all, of my teenage life. It's always fluctuated in severity, but hadn't really affected my life adversely until these past few months. I have acne that just doesn't seem to be fading or going. I've had the same red marks and re-occuring spots on both cheeks and on my chin for the past 3 months. I've tried many things for acne in the past, most recently creams like Freederm, Quinoderm and Fucidin, which have had limited, if any effect. L
×